# SDR SWAA2017120418224

- Difficulty date: November 19, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, LBL 11.  R&R INTERCOSTAL IAW SRM AND DWG.
